Peyronies Society Forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

Welcome to Dr. Landon Trost - Directly answering member questions in the "Medical Professionals" section below the Treatment boards. https://www.peyroniesforum.net/index.php/topic,16512.0.html

Pages: [1]   Go Down

Author Topic: advice please  (Read 3689 times)

0 Members and 1 Guest are viewing this topic.

mech1

  • Voting Member
  • **
  • Country: gb
  • Offline Offline
  • Gender: Male
  • Posts: 9
advice please
« on: July 09, 2013, 12:20:06 PM »

hi I'm a 46 yr old male from the UK  been diagnosed with peyronies for 12 mths now . I am now finding that I sometimes cant get a erection on  if I try and masturbate nothing but if I have relations with the wife it works sometimes the doctors here are just no help and I'm at the end of my tether .I was going to buy some Viagra or Calais but I see a warning saying be careful if you have peyronies  are these safe to use or have any of you used them and they caused problems
your help would be appreciated  oh the pain for 11 mths was bad now I have a upward bent  but I had pain when flaccid too worst time of my life here lads honestly 
Logged

Norm

  • Major Contributor
  • ****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 445
Re: advice please
« Reply #1 on: July 09, 2013, 01:03:37 PM »

Mech,
Most of us here take one of those Erectile Dysfunction meds. I, personally, take Cialis Daily, and recommend it highly. The problem with Peyronies Disease is that it impedes blood flow in the penis. The end result is very similar to other Erectile Dysfunction, so the medicine works good for us. I have seen some here who have side effects from Cialis, but no one has said that it made their Peyronies Disease worse that I can remember. I would go for it. Good luck.
Logged
Plication Surgery Dec. 2013. Straight Again!

GS

  • Solid Contributor
  • ***
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 207
  • GS
Re: advice please
« Reply #2 on: July 10, 2013, 12:46:34 PM »

I will second Norm.  I take a small Viagra dose every night and have for several years with no complications.

GS
Logged

FeelingHopeful

  • PDS Newbie
  • *
  • Country: us
  • Offline Offline
  • Posts: 4
Re: advice please
« Reply #3 on: December 30, 2013, 01:48:50 AM »

Assuming your problem is similar to mine, I would suggest doing anything to increase blood flow to the area except actually masturbating to finish or being rough with yourself.  Some things that have helped me have been stretching my legs (sitting and reaching to my toes while bending my face down so that my back is being stretched) and doing push-ups to increase testosterone. 
Logged

Hawk

  • Bionic Penis 22cm Titan - Dr. Eid 8/7/18
  • Administrator
  • *****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 6503
    • Peyronie's Disease
Re: advice please
« Reply #4 on: December 30, 2013, 05:59:05 PM »

Feeling Hopeful, I think Mech1's question is whether Erectile Dysfunction drugs are advised for men with Peyronies Disease.  The answer is that the top Peyronies Disease doctors prescribe them.  Having sex with a penis clearly too flaccid for sex can however cause injury.  There is NO indication that normal gentle "masturbating to finish" is harmful to Peyronies Disease.
Logged
Prostatectomy 2004, radiation 2009, currently 70 yrs old
After pills, injections, VED - Dr Eid, Titan 22cm implant 8/7/18
Hawk - Updated 10/27/18 - Peyronies Society Forums

csus

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 69
Re: advice please
« Reply #5 on: December 31, 2013, 12:20:10 AM »

Mech,

As many of us have unfortunately found after acquiring Peyronies Disease, getting an erection is a much more complicated thing than we ever realized, always taken pretty much for granted in our past life. I thought at one point after getting this god awful condition that i couldn't get an erection, particularly with masturbation. Thankfully, thus far, it was all in my head, i was psyching myself out. Hopefully it is the same situation in your case.

Besides being suggested here in this forum before my ever seeing a dr, my urologist prescribed Cialis to maintain blood flow. Some take it at night so any side effects will occur when they sleep. I have experimented with taking in the morning, or at night. With taking at night I suppose I can sleep through the side effects, but the intended purpose, blood-flow-filled-erections, they are apparently making it impossible to get adequate sleep. I may have to switch back to taking in the morning and just deal with the side effects.

It's a tough row to hoe. I feel for you, good luck.
Logged

paulgonzales86

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 14
Re: advice please
« Reply #6 on: May 09, 2019, 01:51:30 AM »

If you consume a small dose of generic Erectile Dysfunction pills then it does not affect you and till yet no one has mentioned there Peyronies disease has become bad. But make sure before taking any of generic pills to beware of such prevention such as do not consume alcohol in heavy amount etc.
Logged

Hawk

  • Bionic Penis 22cm Titan - Dr. Eid 8/7/18
  • Administrator
  • *****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 6503
    • Peyronie's Disease
Re: advice please
« Reply #7 on: May 09, 2019, 07:55:33 AM »

paulgonzales86, I am having difficulty understanding your last post.  What are you saying?
Logged
Prostatectomy 2004, radiation 2009, currently 70 yrs old
After pills, injections, VED - Dr Eid, Titan 22cm implant 8/7/18
Hawk - Updated 10/27/18 - Peyronies Society Forums

FlatteningTheCurve

  • Global Moderator
  • ****
  • Country: se
  • Offline Offline
  • Gender: Male
  • Posts: 194
Re: advice please
« Reply #8 on: November 25, 2020, 11:23:10 AM »

I would second some of the others above and say that Erectile Dysfunction-drugs are more or less considered standard part of the treatment for Peyronies, both because Erectile Dysfunction is a common effect and because an increased blood flow can reduce the overall symptoms. I have never experienced more than the odd side effect of Tadalafil, which I have been taking for almost 2 months now. I take 5 mg every evening, but I have heard that others take more or less than this, depending on how it affects them. Before I started, I was worried that it would make things worse but my doctor ensured me that in over 99% of the instances that these kinds of meds are prescribed it has a positive rather than a negative effect.

Btw, I believe Tadalafil, Sildenafil and Cialis are the most common name for this kind of medication, but it depends on what your doctor prescribes and what is available etc.

Hope that helps.
Logged
Early 30s, diagnosed with Peyronies in 2017 after trauma during sex. ca 15 degrees upward curvature. Restorex, VED, 5mg Cialis, Pentox, L-arginine, Coq10, Propolis, Vitamin E. Underwent 12 rounds of Verapamil injections 2021-22

FlavioSousa

  • Voting Member
  • **
  • Country: pt
  • Offline Offline
  • Gender: Male
  • Posts: 88
Re: advice please
« Reply #9 on: November 26, 2020, 12:52:39 PM »

[...] because an increased blood flow can reduce the overall symptoms. [...]


Absolutely! I have no idea if my curvature is congenital or Peyronies Disease but it has improved with frequent blood flow and penetrative sex.
Logged
Replace this text with critical info about your case
such as age
first symptoms (deformity, Erectile Dysfunction)
official diagnosis
treatments tried
relationship status
Etc
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
318 Views
Last post March 12, 2022, 02:33:28 AM
by Jimmy123
6 Replies
686 Views
Last post April 04, 2022, 06:42:15 AM
by NorthernGuy
6 Replies
579 Views
Last post July 13, 2022, 08:06:18 AM
by Cehaleddin